Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Heart Surgery
Jun 6, 2001

I want to know if you have had heart surgery, is it possible that you will start to lose wait? If so, I want to know if it is okay to take this medicine. I didn't want to take and it give me more heart problems. Thank You!

Response from Dr. Boyle

You can lose weight after any major surgery, but you should see your doctor and discuss this with him/her to make sure something else is not causing the problem. Antiretrovirals can be safely used in patients that have had heart problems, but some (especially the protease inhibitors) can cause lipid and other problems that may complicate your cardiac condition and so should be avoided, if possible. Again, check with your doctor on this one.



Previous
Oily skin and acne
Next
Androgens Cause Facial Wasting?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement